# SDR CA130502015

- Difficulty date: April 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, CREW REPORTED SMOKE IN CABIN, PACKS WERE ON ENGINE BLEEDS, APU WAS OFF.  RT ENGINE WAS RUNNING, LT ENGINE WAS OFF.  SMOKE AND ODOR CONCENTRATED IN CABIN BUT ALSO NOTICEABLE IN COCKPIT.
